ADHD Home > Adderall and Acne

Acne does not appear to be a side effect of Adderall® (amphetamine and dextroamphetamine) or Adderall XR® (amphetamine-dextroamphetamine extended release). Before a medication is approved, it is studied in clinical trials and all side effects are reported and carefully documented. Side effects that occur in 1 percent or more of people are considered common; those that happen in less than 1 percent of people are considered rare.
 
In clinical studies, acne was not reported as either a common or rare side effect of Adderall.
 
Even though Adderall does not seem to be one of the causes of acne, you should talk to your healthcare provider if you develop acne while taking this drug. Your healthcare provider may have suggestions for treating it, including over-the-counter (OTC) or prescription acne medications.
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2018 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.